# SDR REXA201808290752

- Difficulty date: August 19, 2018
- Submitted: August 29, 2018
- Operation: Air carrier
- Aircraft: N232PQ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15232
- Aircraft time: 22,987 hours, 15,815 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: SH670313565
- Condition: Corroded
- Location: Anionics Bay
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AVIONICS BAY FRAME WAS CORRODED AT BS 333, STRINGERS 26L TO 26R.  REPLACED THE FRAME SECTION AND SPLICES IAW SRM 53-00-06.
